question-icon

What causes chest pain while on Ginkgo biloba?

default
Posted on Fri, 20 May 2016
Question: Hi,

I have leg aches and tinnitus for a few years. My Doctor is sending me at last the circulation test. The store customer service at the store suggested me to use Ginkgo Bilbao for my tinnitus problem. Around 2 a.m., I had a bad aches around the chest. I was looking for something to ease the pain, but nothing in the cabinet, so I took a glass of water. Should I drink 1/2 glass of organic milk when I have a strange pains ? I have taking many natural pills for solving the problem. but nothing solving the problem. Can you give me your suggestions ?

I should ask one subject. I am so sorry to give you a trouble. You choose one of my questions, please.

Thank you so much for your wonderful help.

May God bless you always,

XXXXX

doctor
Answered by Dr. Sumit Bhatti (3 hours later)
Brief Answer:
Stop the ginkgo biloba.

Detailed Answer:
Hi,

Thank you for your query.

1. You should stop the ginkgo biloba.

2. The chest pain may be a side effect of ginkgo biloba.

3. Ginkgo biloba increases the action of warfarin and clopidrogel.

4. Fluvastatin also potentiates the action of warfarin.

5. Hence let a physician review your medication. You can take cold milk for the chest discomfort.

6. Upload a PTA (Pure Tone Audiogram) for discussing options for treating the Tinnitus.



I hope that I have answered your query. If you have any more questions I will be available to answer them.

Regards.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Sumit Bhatti

Otolaryngologist / ENT Specialist

Practicing since :1991

Answered : 2652 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes chest pain while on Ginkgo biloba?

Brief Answer: Stop the ginkgo biloba. Detailed Answer: Hi, Thank you for your query. 1. You should stop the ginkgo biloba. 2. The chest pain may be a side effect of ginkgo biloba. 3. Ginkgo biloba increases the action of warfarin and clopidrogel. 4. Fluvastatin also potentiates the action of warfarin. 5. Hence let a physician review your medication. You can take cold milk for the chest discomfort. 6. Upload a PTA (Pure Tone Audiogram) for discussing options for treating the Tinnitus. I hope that I have answered your query. If you have any more questions I will be available to answer them. Regards.